# SDR 2004UALA00223

- Difficulty date: March 9, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 17,647 hours, 6,284 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT RBL 34 FROM FRAME 64 TO 66 CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REPLACED FRAME FLOOR SUPPORT.
